# SDR AALA200801086

- Difficulty date: April 25, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 20,638 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT T1745/25APR  ORD TO LAX - LEFT HYDRAULIC SYSTEM LOSS IN FLIGHT.  DIVERTED TO TUL AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR DOOR ACTUATOR HYDRAULIC HOSE LEAKING.  REPLACED NOSE GEAR DOOR ACTUATOR HYDRAULIC HOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
